Nutrition Community
2.79k Members
Avatar universal

Throwing up yellow/green bile, no appetite, waves of nausea throughout the day?

For the past few months I've been having waves of nausea. In March I was prescribed Sertraline for anxiety. During this time, however, my appetite was already diminishing. So, I ended up throwing up most of the times I tried to take the pills, presumably from not eating. It started by eating less, then not liking even some of my favourite foods, and now I eat barely anything all day. The vomiting started in the mornings. Up to a half an hour after waking, I feel nauseas, produce a lot of saliva, start belching, and then I puke up green/yellow bile and sometimes foam (dehydration, I know) which I figured was from not eating. The other evening I was just watching TV when all of a sudden i felt nauseas again and i ended up puking more bile, much thicker this time. After the bout of puking, i feel better. But the nausea comes back, but I don't always puke. I would really like to try and get back on the pills to help with my anxiety. My anxiety is moderate-severe according to my doctor and had just started seeking treatment when all this began. I have been stressed about even talking to my doctor as I have social anxiety. Im scared he will be upset that I haven't been taking my pills and that this has been going on for months without notifying him, which has been stressing me out even more. I'm wondering if all this could be due to my stress/anxiety, even if its been on-going for months, or if there is an underlying medical cause?
1 Responses
Avatar universal
You obviously need to see your doctor more about the nausea than the pills.  Your doctor knows you aren't taking the pills if your doctor cares at all because you obviously aren't calling in for your refills.  You say your appetite was diminishing, was it because of body issues?  Meaning, could you have become anorexic or bulemic and now your digestive system is out of control?  Of course you're right, if you don't eat, you won't get your nutrients, so you're on a really bad course for your health that is way more urgent than the pills right now.  By the way, labels aren't that useful really, but being afraid to talk to your doctor isn't social anxiety.  That's just anxiety.  If this is due to the anxiety then if the drug works, and you won't know if it will for 4-6 weeks usually, it might solve this problem.  But I'm wondering if something triggered all this?  I mean, not eating can cause malnutrition and that can cause anxiety, did you know that?  Please, go see your doctor about your eating disorder and see if there's a biological reason for it -- it's possible you don't have anxiety at all but something wrong with your body either from not eating or that caused you to stop eating and get nauseous.  Good luck.
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Nutrition Community
2.79k Members
3.59k Questions
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.